# SDR UALA2012100905711

- Difficulty date: October 9, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 71,864 hours, 26,839 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEADING EDGE ASSYMETRY ISSUE, RTFL.  ROTARY ACTUATOR REPLACED.  REMOVED LWR WING PANEL 511EB FOR FOM.  ALSO REMOVED 2 ANTI-ICE DUCTS ADJACENT TO NR 5 L/E SLAT.  ALSO DISCONNECTED AUX TRACK YOKE SUPPORT ON NR 5 L/E SLAT WHERE YOKE ATTACHES TO AUX TRACK.  REMOVED AND INSTALLED ROTARY ACTUATOR PER 27-81-18 TO STEP 3F4M.  ACCOMPLISHED INSPECTION OF INSTALLATION PER 27-81-18 THROUGH STEP 3F4M.  COMPLETED INSTALLATION OF ROTARY ACTUATOR PER AMM, OPS TEST GOOD.
